Archive

Archive for February, 2014

Vertigo therapy please recommend.?

February 28th, 2014 1 comment

Question by God is awesome: Vertigo therapy please propose.?

Almost a month back I had two attacks of vertigo from nowhere.The second a single gave me double vision for about 3 minutes.Right after that I have not had any attacks but I even now really feel imbalance & nauseated at occasions though I am ready to cope.I noticed the ENT medical doctor & he place me on medrol (steroids) for a week saying that it could be meiner’s illness in the ear.(i had lost some low frequency three yrs back on the left ear).It aided even though I was taking the steroids but towards the tapering end the imbalance resumed & even now would seem to be bothering me.The Medical professional said if I had it he would give me a lot more steroids.I dont want to take steroids due to it is side results & reducing of immunity.Is there any other straightforward medications,property treatments and so on that can support?
It says two solutions on my profile! But I only see one solution! Thanks anyways for the 1 answer.

Best solution:

Solution by Bob Underwood
Ménière’s ailment is a disorder of the inner ear that triggers serious dizziness (vertigo), ringing in the ears (tinnitus),and hearing loss. If you only had attacks lasting 3 minutes, then it is probably some thing else. Meniere’s normally final eight to twelve hours. At 1st you will have attacks 2 or 3 months apart which will get much more frequent as time passes. Medicine, diet program, rest, did nothing for me. Following 8 years of attempting everything imaginable, I relented to surgery. A shunt was place in my inner ear to equalize the fluid develop-up. six months following surgical treatment, I have been attack free of charge for many many years. The downside….I am deaf in that ear. Yes, it was well worth it.

Know better? Leave your own response in the feedback!

Categories: Advice Tags: , , ,

Hello i was wondering for the previous yr or so i have been acquiring sharp pains at the extremely top of my head?

February 27th, 2014 Comments off

Question by kim: Hello i was wondering for the previous year or so i have been receiving sharp pains at the quite prime of my head?

Generally its only when my heart starts to race I get them mainly when I am asleep often it wakes me up out of my rest but the ache only final for a number of seconds but now its starting to last longer I would just like a bit of a insight on what it might be , thank you

Ideal reply:

Answer by Nicky
I would go and talk about this with your medical doctor. There are numerous causes why this kind of signs happen. I am tempted to suggest that a good deal of this may be in your mind since you are now expecting this kind of discomfort. You indicate that these “pains” are right after dreams. How do you truly know you have this kind of pains when you are asleep?

Yes, go and see the Doc and discuss this. Meanwhile, I would recommend rest treatment. A racing heart suggests anxiety anyway, and fear is enough to give any individual a headache (and a racing heart also!)

Hopefully, someone much better informed on this can supply a much better reply. Meanwhile, end worrying, do deep breathing and chill!

Know far better? Depart your personal reply in the comments!

Shoulder pain…?

February 25th, 2014 4 comments

Question by UndomesticGoddess: Shoulder discomfort…?

My right shoulder is genuinely sore, especially when I am moving my proper arm. My fingers in this arm occassionaly come to feel tingly (right after making use of my arm to publish for awhile). I really feel as however the medial, inferior element of my scapula is bruised but I can see no obvious bruising. It also is a bit uncomfortable when I breathe in deeply. Any notion what this could be? Just standard bruising?

Greatest response:

Response by Bradley’sMoM
I have arthritis and it tends to make my shoulders harm like you described and no you can not be as well youthful for arthritis, I am 33 and have had it for six many years.

Add your personal solution in the comments!

Categories: Advice Tags: ,

Vitamin b12 deficiency and palpitations?

February 24th, 2014 Comments off

Query by blondiegirl706: Vitamin b12 deficiency and palpitations?

I have pernicious anemia and get regular monthly shots. Nevertheless lately Ive been having these palpitations in which it feels like my heart is beating actually tough and it almost tends to make my chest harm, they dont final prolonged but have been coming a lot more frequent. I have also had enhanced spells of lightheadness. Usually its not also negative but these days I virtually fell over! Not normal for me. My hand have been even much more numb and tingly than normal also. I know all of these can be side results of the defficiency but I guess Im asking if any person has any encounter with this and knows if its regular? Thanks so a lot for striving to assist…..xoxo

Best solution:

Answer by DaveW79
These could also be a response to aspartame. Aspartame is an artificial sweetener that is extra to 1000’s of products. Aspartame has had much more adverse health complaints filed with the FDA than all other additives. The first link is to a internet site with some of the side results listed.

“Symptoms OF ASPARTAME TOXICITY
Aspartame is, by far, the most hazardous substance on the market that is extra to foods. Aspartame accounts for in excess of 75 percent of the adverse reactions to meals additives reported to the US Foods and Drug Administration (FDA). Many of these reactions are quite significant like seizures and death as disclosed in a February 1994 Department of Overall health and Human Solutions report. A few of the 92 distinct documented signs and symptoms listed in the report as currently being induced by aspartame incorporate:

Headaches/migraines, dizziness, seizures, nausea, numbness, muscle spasms, fat acquire, rashes, depression, fatigue, irritability, tachycardia, insomnia, vision issues, hearing loss, heart palpitations, breathing difficulties, anxiousness attacks, slurred speech, reduction of taste, tinnitus, vertigo, memory loss, and joint pain.”

Give your answer to this question below!

Categories: Advice Tags: , ,

What occurs when you break your penis?

February 23rd, 2014 19 comments

Question by Dakota: What occurs when you break your penis?

I am bored and the question was inspired by a Television present.
When your erected and if some thing had been to come about to just snap it, what would occur quick-term and long-term?

Very best response:

Answer by Zeppelin of Led
thank you for igniting long term nightmares…

Give your reply to this query below!

Categories: Advice Tags: , ,

Q&A: 40 weeks +four, sweep, lost mucus plug and period discomfort?

February 22nd, 2014 3 comments

Query by mihaila e: 40 weeks +four, sweep, misplaced mucus plug and period soreness?

hi, this is my very first baby. i am 40 weeks +4 pregnant and i misplaced my mucus plug two weeks ago. yesterday i had a sweep. 2day i really feel like period discomfort what is coming and going. but very powerful discomfort. i really feel week and vomiting. someone understands what can be this? tks ELENA

Best reply:

Answer by Smarty
You know what it is… Time to head to the hospital!!!

Give your response to this question under!

Categories: Advice Tags: , , , , , , ,